Dynamics of Partial Differential Equations
Volume 15 (2018)
A class of semilinear delay differential equations with nonlocal initial conditions
Pages: 45 – 60
The goal of this paper is to prove an existence result for a class of semilinear delay functional differential equation subjected to nonlocal initial conditions. As applications an existence theorem referring to periodic solutions to a semilinear wave partial differential functional equation is included.
delay semilinear differential equations, nonlocal initial conditions, local existence, metric fixed point arguments, topological fixed point arguments, $T$-periodic semilinear wave equation
2010 Mathematics Subject Classification
Primary 34K13, 34K30. Secondary 35L05, 35R10, 47E99.
Received 8 May 2017
Published 14 December 2017